MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS ADD-ON BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS ADD-ON BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 82113
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris add-on burette set experienced leakage.The following information was provided by the initial reporter: we had several more leaking butestrol discovered over the weekend with this same lot #.One nurse noted that there appears to be an issue with the adhesive on the bottom of the tubing.
 
Event or Problem Description
It was reported that the bd alaris add-on burette set experienced leakage.The following information was provided by the initial reporter: we had several more leaking buretrols discovered over the weekend with this same lot #.One nurse noted that there appears to be an issue with the adhesive on the bottom of the tubing.
 
Additional Manufacturer Narrative
H6: investigation summary the customer reported multiple occurrences of leakage from the bottom of the buretrol on 82113.The customer provided no physical sample with this complaint, but did provide a picture of the solvent issue at the bottom, and the complaint is verified.A device history record review for model 82113 lot number 21119767 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 23nov2021.There was a quality notification issued for the failure mode when the leak test was not passed, and manufacturing began working on the issue.Manufacturing found the root cause to be partial gumming on the ends of the solvent dispenser.

Brand Name
BD ALARIS ADD-ON BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14836046
Report Number9616066-2022-00771
Device Sequence Number16739310
Product Code FPA
UDI-Device Identifier37613203009622
UDI-Public37613203009622
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/18/2024
Device Model Number82113
Device Catalogue Number82113
Device Lot Number21119767
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown